# SDR CA110707001

- Difficulty date: July 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 49,369 hours
- Engine: Rroyce RB211*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Engine
- Part time: 32,871 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: C

## Discrepancy

ON POWER UP FOR TAKEOFF, CREW RECEIVED ECAM MESSAGE "ENGINE SURGE" FOLLOWED BY "ENG FAIL" MESSAGE.  ACFT RETURNED TO GATE FOR INVESTIGATION.  BOROSCOPE INSPECTION REVEALED MODERATE HP COMPRESSOR STAGE 5 BLADE DAMAGE AND SUBSTANTIAL HP COMPRESSOR STAGE 6 BLADE DAMAGE.  BLADES FOUND BENT WITH SECTIONS MISSING. ENGINE WAS R & R.  WILL BE SENT TO MFG FOR INVESTIGATION AND REPAIR.
